Alert archive / Indiana / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 245, NWS Louisville, KY
NWS Louisville, KY issued this severe thunderstorm warning at May 22, 2011, 3:29 PM EDT for Crawford County, Harrison County, Perry County, Indiana; Breckinridge County, Meade County, Kentucky. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 22, 2011, 3:29 PM EDT (19:29 UTC)
- Expired
- May 22, 2011, 4:00 PM EDT
- In force
- 31 min
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
- Hail
- 0.88 in
- Wind
- 60.0 mph
Counties Crawford County, IN, Harrison County, IN, Perry County, IN, Breckinridge County, KY, Meade County, KY
The radar
The Louisville radar (KLVX), 45 km from the middle of the area, began a volume at 19:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 22, 2:18 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 7.5 hours before the alert went out and 217 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1543 J/kg
- Mixed-layer CIN
- -103 J/kg
- Mixed-layer LCL
- 1025 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 113 m²/s²
- 0-3 km storm-relative helicity
- 215 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.2
The text
As transmitted, in the capitals the NWS used until 2016.
458 WUUS53 KLMK 221929 SVRLMK INC025-061-123-KYC027-163-222000- /O.NEW.KLMK.SV.W.0245.110522T1929Z-110522T2000Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE LOUISVILLE KY 229 PM CDT SUN MAY 22 2011 THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHERN BRECKINRIDGE COUNTY IN NORTH CENTRAL KENTUCKY... NORTHWESTERN MEADE COUNTY IN NORTH CENTRAL KENTUCKY... SOUTHERN CRAWFORD COUNTY IN SOUTH CENTRAL INDIANA... WESTERN HARRISON COUNTY IN SOUTH CENTRAL INDIANA... SOUTHEASTERN PERRY COUNTY IN SOUTH CENTRAL INDIANA... * UNTIL 300 PM CDT/400 PM EDT/ * AT 226 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR HARDINGROVE...MOVING NORTHEAST AT 45 MPH. NICKEL SIZE HAIL MAY ALSO ACCOMPANY THESE DAMAGING WINDS. * THE SEVERE THUNDERSTORM WILL ALSO IMPACT... CHENAULTT AND MANNING CROSSING... CONCORDIA AND MOOLEYVILLE... BEECHLAND AND WOLF CREEK... CEDAR FLAT AND CAPE SANDY... PRECAUTIONARY/PREPAREDNESS ACTIONS... TO REPORT DAMAGING WINDS...LARGE HAIL...OR FLOODING TO THE NATIONAL WEATHER SERVICE...CALL TOLL FREE AT...1...8 7 7...6 3 3...6 7 7 2... WHEN YOU CAN DO SO SAFELY. && LAT...LON 3825 8637 3808 8617 3783 8659 3797 8673 TIME...MOT...LOC 1930Z 231DEG 37KT 3798 8655 WIND...HAIL 60MPH 0.88IN $$ MP
2 follow-up statements
530 WWUS53 KLMK 221942 SVSLMK SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 342 PM EDT SUN MAY 22 2011 INC025-061-123-KYC027-163-222000- /O.CON.KLMK.SV.W.0245.000000T0000Z-110522T2000Z/ CRAWFORD IN-HARRISON IN-PERRY IN-MEADE KY-BRECKINRIDGE KY- 342 PM EDT SUN MAY 22 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM EDT/300 PM CDT/ FOR NORTHERN BRECKINRIDGE...NORTHWESTERN MEADE... EASTERN PERRY...WESTERN HARRISON AND SOUTHERN CRAWFORD COUNTIES... AT 340 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR CONCORDIA...MOVING NORTHEAST AT 45 MPH. NICKEL SIZE HAIL HAS BEEN REPORTED WITH THIS STORM. * THE SEVERE THUNDERSTORM WILL ALSO IMPACT... CEDAR FLAT AND BEECHLAND... NEW AMSTERDAM AND LEAVENWORTH... PRECAUTIONARY/PREPAREDNESS ACTIONS... TO REPORT DAMAGING WINDS...LARGE HAIL...OR FLOODING TO THE NATIONAL WEATHER SERVICE...CALL TOLL FREE AT...1...8 7 7...6 3 3...6 7 7 2... WHEN YOU CAN DO SO SAFELY. && LAT...LON 3806 8662 3825 8637 3808 8617 3791 8646 TIME...MOT...LOC 1942Z 231DEG 37KT 3806 8643 WIND...HAIL 60MPH 0.88IN $$ MP
683 WWUS53 KLMK 221955 SVSLMK SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 355 PM EDT SUN MAY 22 2011 INC025-061-123-KYC027-163-222005- /O.EXP.KLMK.SV.W.0245.000000T0000Z-110522T2000Z/ CRAWFORD IN-HARRISON IN-PERRY IN-MEADE KY-BRECKINRIDGE KY- 355 PM EDT SUN MAY 22 2011 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN BRECKINRIDGE... NORTHWESTERN MEADE...EASTERN PERRY...WESTERN HARRISON AND SOUTHERN CRAWFORD COUNTIES WILL EXPIRE AT 400 PM EDT/300 PM CDT/... THE STORMS THAT PROMPTED THE WARNING HAVE WEAKENED AND ARE NO LONGER SEVERE. HOWEVER STRONG STORMS REMAIN IN THE AREA. THESE ARE CAPABLE OF PRODUCING PERIODS OF HEAVY RAIN...DANGEROUS LIGHTNING...AND GUSTY WINDS. TO REPORT DAMAGING WINDS...LARGE HAIL...OR FLOODING TO THE NATIONAL WEATHER SERVICE...CALL TOLL FREE AT...1...8 7 7...6 3 3...6 7 7 2... WHEN YOU CAN DO SO SAFELY. LAT...LON 3806 8662 3825 8637 3808 8617 3791 8646 TIME...MOT...LOC 1955Z 231DEG 37KT 3815 8630 $$ MP
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at May 22, 2:49 PM EDT, 40 minutes earlier.
Area forecast discussion, May 22, 2:49 PM EDT, 40 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOUISVILLE KY 249 PM EDT SUN MAY 22 2011 .SHORT TERM (TONIGHT AND MONDAY)... THE MAIN CONCERN IN THE NEAR TERM IS THE POTENTIAL FOR SEVERE WEATHER THIS AFTERNOON AND EVENING. TEMPERATURES HAVE WARMED INTO THE MID TO UPPER 80S WITH DEWPOINTS IN THE MID TO UPPER 60S. A WEAK SHORTWAVE IS ALSO ROUNDING THE BASE OF THE UPPER TROUGH. THIS HAS LED TO AN UNSTABLE ATMOSPHERE WITH CAPE VALUES OF 2000+ J/KG THIS AFTERNOON. THUNDERSTORMS HAVE DEVELOPED ACROSS SOUTHWESTERN PORTIONS OF THE FORECAST AREA AND WILL TRACK NORTHEAST WITH SCATTERED THUNDERSTORM DEVELOPMENT ACROSS THE ENTIRE AREA LIKELY. A SEVERE THUNDERSTORM WATCH HAS BEEN ISSUED THIS AFTERNOON THROUGH 01Z FOR THE ENTIRE FORECAST AREA. THE MAIN CONCERN WITH STORMS WILL BE DAMAGING WIND GUSTS. LARGE HAIL WILL BE POSSIBLE AS WELL IN THE STRONGEST STORMS. THESE STORMS SHOULD WEAKEN QUITE A BIT AFTER SUNDOWN AND IT IS POSSIBLE WE WILL SEE A BREAK IN PRECIPITATION LATE THIS EVENING. HOWEVER IT LOOKS LIKE ANOTHER ROUND OF STORMS WILL MOVE IN AFTER MIDNIGHT TONIGHT AS ANOTHER SHORTWAVE ROUNDS THE UPPER LEVEL LOW. THE UPPER LEVEL LOW WILL CROSS THE GREAT LAKES THROUGH TOMORROW AND A FRONT WILL MOVE SOUTH INTO NORTHERN INDIANA. MID LEVEL LAPSE RATES WILL INCREASE WITH THE ATMOSPHERE BECOMING RATHER UNSTABLE. THE CHANCE FOR SEVERE STORMS WILL CONTINUE TOMORROW ACROSS THE AREA WITH DAMAGING WINDS BEING THE GREATEST THREAT. WITH SUSTAINED SOUTHERLY FLOW TEMPERATURES THROUGH THE SHORT TERM WILL CONTINUE TO BE WARMER THAN NORMAL FOR THIS TIME OF YEAR. LOWS TONIGHT WILL BE IN THE MID TO UPPER 60S WITH HIGHS TOMORROW TOPPING OUT IN THE MID TO UPPER 80S ONCE AGAIN. .LONG TERM (MONDAY NIGHT - SUNDAY)... PERIODS OF SCATTERED TO NUMEROUS THUNDERSTORMS EXPECTED THRU FRIDAY UNTIL COLD FROPA FRI NIGHT OR SAT...AFTERWARD...POST FRONTAL SHOWERS ASSOCIATED WITH AN UPPER LOW. OBVIOUSLY...WITH THIS FORECAST... WE ARE THROWING OUT THE LATE WEEK/WEEKEND PROGS FROM THE GFS AND LEANING TOWARD THE OPS EURO/ENSEMBLES. PERSISTENT SUMMER-LIKE TEMPERATURES WILL CONTINUE THRU AT LEAST WED WITH A COOLING TREND INTO THE WEEKEND AS AN UPPER LEVEL LOW WOBBLES IN FROM THE MIDWEST. MOIST AIRMASS WILL REMAIN IN PLACE WITH PRECIPITABLE WATERS ABOVE NORMAL. EXPECT MULTIPLE SHORTWAVES TO CROSS REGION IN BROAD SOUTHWESTERLY FLOW AHEAD OF UPPER LOW/TROF FORECAST TO REACH THE CENTRAL PLAINS/MID MS VLY WED/THU. IT APPEARS THERE WILL BE A MAX IN ACTIVITY MON NGT/TUE AHEAD OF A SHORT WAVE TROF...A BIT OF A LULL LATE TUE THRU EARLY WED AS A SHORT WAVE RIDGE MOVES OVERHEAD AND INCREASING COVERAGE WED NIGHT AND THU AS AFOREMENTIONED LOW/TROF APPROACH. AFOREMENTIONED SECOND UPPER LOW EXPECTED TO SETTLE INTO THE LOWER OH VLY SAT NIGHT...LIKELY RESULTING IN A SHOWERY/COOL WEEKEND. OVERALL RAINFALL TOTALS THRU FRIDAY WILL RANGE FROM 1-3 INCHES WITH ISOLATED HIGHER AMOUNTS...WITH THE HIGHER TOTALS ACROSS SOUTHWEST INDIANA AND THE LOWEST ACROSS OUR SERN FORECAST AREA (LAKE CUMBERLAND REGION). && .AVIATION (18Z TAF ISSUANCE)... MULTIPLE WAVES OF ENERGY WILL ROTATE AROUND AN UPPER LEVEL LOW WHICH WILL TRACK FROM SRN MN ACROSS THE GREAT LAKES THROUGH THE TAF PERIOD. THE MAIN CHALLENGE THIS WILL POSE IS FOR THE FORECASTING OF PERIODS OF SHOWERS AND STORMS THAT MAY IMPACT THE TERMINALS. THE GENERAL CONSENSUS AMONG THE MODELS IS THAT SCATTERED STORMS WILL DEVELOP AND MOVE ACROSS CENTRAL KENTUCKY THIS AFTERNOON. WITH THE SCATTERED NATURE OF THESE STORMS WILL MENTION ONLY A CB GROUP AT SDF AND LEX AS CERTAINTY OF STORM DEVELOPMENT IN THE VICINITY OF THE TERMINAL IS NOT VERY HIGH. WITH STORMS ALREADY DEVELOPING NEARER TO BWG WILL MENTION VCTS THERE. IT LOOKS LIKE THERE WILL BE A BREAK IN PRECIPITATION THIS EVENING BEFORE STORMS DEVELOP AGAIN AFTER MIDNIGHT. IN GENERAL FLYING CONDITIONS WILL BE VFR OUTSIDE OF ANY THUNDERSTORMS. && .LMK WATCHES/WARNINGS/ADVISORIES... KY...NONE. IN...NONE. && SHORT TERM........EER LONG TERM.........DK/11 AVIATION..........EER
Hazardous weather outlook, May 22, 3:03 PM EDT, 26 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 303 PM EDT SUN MAY 22 2011 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-231915- ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN- CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY- BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY- JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY- SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY- FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY- MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY- GARRARD KY-MADISON KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY- TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY- ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY- CUMBERLAND KY-CLINTON KY- 303 PM EDT SUN MAY 22 2011 /203 PM CDT SUN MAY 22 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...THIS AFTERNOON AND TONIGHT. SHOWERS AND THUNDERSTORMS WILL CONTINUE OFF AN ON THIS AFTERNOON AND TONIGHT. ALL THUNDERSTORMS WILL HAVE HEAVY RAINFALL AND DANGEROUS LIGHTNING. SOME THUNDERSTORMS THIS AFTERNOON AND EVENING WILL BE STRONG TO SEVERE WITH DAMAGING WINDS AND SMALL HAIL. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. ISOLATED TO SCATTERED THUNDERSTORMS WILL BE POSSIBLE MONDAY THROUGH WEDNESDAY. THE MAIN THREAT WILL BE HEAVY RAINFALL AND DANGEROUS LIGHTNING...THOUGH A FEW STORMS MAY BECOME STRONG TO SEVERE PRODUCING DAMAGING WINDS. MORE ORGANIZED THUNDERSTORMS WILL BE POSSIBLE THURSDAY AND FRIDAY AS A STORM SYSTEM TRACKS ACROSS THE OHIO VALLEY. SOME OF THESE STORMS COULD PRODUCE STRONG GUSTY WINDS AS WELL AS HEAVY RAINFALL. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD REPORT ANY STRONG WIND GUSTS...WIND DAMAGE...AND HAIL OVER THE NEXT FEW DAYS TO THE NATIONAL WEATHER SERVICE IN LOUISVILLE. EER/DK
In the hours before
Special weather statement, May 22, 2:03 PM EDT, 1 hour 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
203 PM EDT SUN MAY 22 2011
KYZ071-073-221845-
ALLEN-WARREN-
103 PM CDT SUN MAY 22 2011
...STRONG THUNDERSTORM WITH DANGEROUS LIGHTNING...HEAVY RAIN...SMALL
HAIL...AND STRONG WINDS...
AT 1256 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR FRANKLIN...AND MOVING NORTHEAST AT 35 MPH.
FREQUENT CLOUD TO GROUND LIGHTNING...HEAVY RAIN WITH RAINFALL RATES
OF AROUND ONE INCH PER HOUR REDUCING VISIBILITIES TO LESS THAN ONE
MILE...SMALL PEA OR DIME SIZE HAIL...AND STRONG GUSTY WINDS OF AROUND
45 TO 50 MPH...ARE EXPECTED WITH THIS STORM.
* THIS STORM WILL ALSO IMPACT...
THREE SPRINGS...
PLUM SPRINGS...
MOUNT VICTOR...
MEMPHIS JUNCTION...
DELAFIELD...
MATLOCK AND RICH POND...
PLANO AND DRAKE...
ALVATON...
HARDCASTLE AND GREENHILL...
THIS STORM WILL AFFECT INTERSTATE 65 IN KENTUCKY BETWEEN MILE MARKERS
20 AND 39.
THIS STORM WILL AFFECT THE NATCHER PARKWAY BETWEEN MILE MARKERS 1 AND
7.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.
&&
LAT...LON 3677 8642 3681 8641 3684 8658 3689 8663
3691 8663 3713 8636 3708 8628 3710 8624
3702 8613 3691 8618 3676 8641
TIME...MOT...LOC 1802Z 226DEG 31KT 3680 8653
MPSpecial weather statement, May 22, 2:12 PM EDT, 1 hour 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
212 PM EDT SUN MAY 22 2011
KYZ027-061-062-071-221900-
BUTLER-EDMONSON-GRAYSON-WARREN-
112 PM CDT SUN MAY 22 2011
...STRONG THUNDERSTORM WITH DANGEROUS LIGHTNING...HEAVY RAIN...PENNY
SIZE HAIL...AND STRONG WINDS...
AT 107 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 10 MILES SOUTH OF MORGANTOWN...AND MOVING
NORTHEAST AT 35 MPH.
FREQUENT CLOUD TO GROUND LIGHTNING...HEAVY RAIN WITH RAINFALL RATES
OF AROUND ONE INCH PER HOUR REDUCING VISIBILITIES TO LESS THAN ONE
MILE...PENNY SIZE HAIL...AND STRONG GUSTY WINDS OF AROUND 45 TO 50
MPH...ARE EXPECTED WITH THIS STORM.
* THIS STORM WILL ALSO IMPACT...
MORGANTOWN...
RIVERSIDE AND GREENCASTLE...
HORSEMILL AND ANNA...
REEDYVILLE AND GLENMORE...
SEGAL AND ROUNDHILL...
THIS STORM WILL AFFECT THE NATCHER PARKWAY BETWEEN MILE MARKERS 27
AND 28.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.
&&
LAT...LON 3746 8641 3727 8614 3713 8637 3695 8661
3719 8679
TIME...MOT...LOC 1812Z 234DEG 28KT 3711 8659
MPSpecial weather statement, May 22, 2:28 PM EDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
228 PM EDT SUN MAY 22 2011
KYZ063-074-076-221915-
BARREN-HART-METCALFE-
128 PM CDT SUN MAY 22 2011
...STRONG THUNDERSTORM WITH DANGEROUS LIGHTNING...HEAVY RAIN...PENNY
SIZE HAIL...AND STRONG WINDS...
AT 126 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 8 MILES WEST OF GLASGOW...AND MOVING NORTHEAST AT
35 MPH.
FREQUENT CLOUD TO GROUND LIGHTNING...HEAVY RAIN WITH RAINFALL RATES
OF AROUND ONE INCH PER HOUR REDUCING VISIBILITIES TO LESS THAN ONE
MILE...PENNY SIZE HAIL...AND STRONG GUSTY WINDS OF AROUND 45 TO 50
MPH...ARE EXPECTED WITH THIS STORM.
* THIS STORM WILL ALSO IMPACT...
GLASGOW...
PRITCHARDSVILLE AND BRISTLETOWN...
GLASGOW MUNICIPAL AIRPORT AND OIL CITY...
LECTA...
CORAL HILL AND CAVE CITY...
THIS STORM WILL AFFECT THE CUMBERLAND (NUNN) PARKWAY BETWEEN MILE
MARKERS 11 AND 14.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.
&&
LAT...LON 3686 8609 3689 8609 3688 8611 3690 8614
3692 8615 3691 8616 3692 8617 3701 8613
3727 8582 3709 8561 3685 8606
TIME...MOT...LOC 1828Z 230DEG 25KT 3698 8604
MPLocal storm report, May 22, 3:13 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
313 PM EDT SUN MAY 22 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0312 PM HAIL HAWESVILLE 37.90N 86.76W
05/22/2011 M0.88 INCH PERRY KY TRAINED SPOTTER
A FEW SMALL LIMBS DOWN.
0312 PM TSTM WND DMG HAWESVILLE 37.90N 86.76W
05/22/2011 PERRY KY TRAINED SPOTTER
A FEW SMALL LIMBS DOWN.
&&
EVENT NUMBER LMK1100732
EVENT NUMBER LMK1100733
SZAPPANOSLocal storm report, May 22, 3:19 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
319 PM EDT SUN MAY 22 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0317 PM TSTM WND DMG HARDYVILLE 37.25N 85.80W
05/22/2011 HART KY BROADCAST MEDIA
TREE DOWN ON BUNNELL CROSSONG ROAD.
&&
EVENT NUMBER LMK1100734
SZAPPANOSLocal storm report, May 22, 3:21 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LOUISVILLE KY
321 PM EDT SUN MAY 22 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0312 PM HAIL HAWESVILLE 37.90N 86.76W
05/22/2011 M0.88 INCH PERRY KY TRAINED SPOTTER
A FEW SMALL LIMBS DOWN.
0312 PM TSTM WND DMG HAWESVILLE 37.90N 86.76W
05/22/2011 PERRY KY TRAINED SPOTTER
A FEW SMALL LIMBS DOWN.
0317 PM TSTM WND DMG HARDYVILLE 37.25N 85.80W
05/22/2011 HART KY BROADCAST MEDIA
TREE DOWN ON BUNNELL CROSSONG ROAD.
&&
EVENT NUMBER LMK1100732 LMK1100733 LMK1100734
SZAPPANOSThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 22, 3:44 AM EDT | Dense Fog Advisory | LMK | Clark, Crawford, Dubois, Floyd, Harrison, Jefferson and 4 more | 6 hr |
| May 22, 3:00 PM EDT | Severe Thunderstorm Warning | LMK | Perry | 30 min |
| May 22, 3:49 PM EDT | Special Weather Statement | LMK | Crawford | 26 min |
| May 22, 4:01 PM EDT | Severe Thunderstorm Warning | LMK | Crawford, Orange, Washington | 29 min |
| May 22, 4:35 PM EDT | Special Weather Statement | LMK | Crawford | 40 min |
| May 22, 4:37 PM EDT | Special Weather Statement | LMK | Scott | 38 min |
| May 21, 9:15 PM EDT | Special Weather Statement | LMK | Bourbon, Clark, Harrison, Nicholas, Scott | 45 min |
| May 21, 10:08 PM EDT | Special Weather Statement | LMK | Harrison, Nicholas | 52 min |
| May 22, 1:35 PM EDT | Special Weather Statement | LMK | Simpson | 40 min |
| May 22, 2:03 PM EDT | Special Weather Statement | LMK | Warren | 42 min |
| May 22, 2:12 PM EDT | Special Weather Statement | LMK | Butler, Edmonson | 48 min |
| May 22, 2:28 PM EDT | Special Weather Statement | LMK | Barren | 47 min |
| May 22, 2:33 PM EDT | Severe Thunderstorm Warning | LMK | Butler, Edmonson, Grayson | 27 min |
| May 22, 2:39 PM EDT | Severe Thunderstorm Warning | LMK | Barren, Green, Hart, Metcalfe | 51 min |
| May 22, 2:55 PM EDT | Severe Thunderstorm Warning | LMK | Grayson, Hardin | 17 min |
| May 22, 2:56 PM EDT | Severe Thunderstorm Warning | LMK | Adair, Barren, Green, Metcalfe | 34 min |
| May 22, 3:25 PM EDT | Severe Thunderstorm Warning | LMK | Adair, Cumberland, Russell | 35 min |
| May 22, 3:54 PM EDT | Severe Thunderstorm Warning | LMK | Casey | 36 min |
| May 22, 4:11 PM EDT | Special Weather Statement | LMK | Spencer | 34 min |
| May 22, 4:23 PM EDT | Special Weather Statement | LMK | Anderson | 37 min |
| May 22, 4:23 PM EDT | Severe Thunderstorm Warning | LMK | Lincoln | 22 min |
| May 22, 4:30 PM EDT | Special Weather Statement | LMK | Fayette | 30 min |
| May 22, 4:33 PM EDT | Special Weather Statement | LMK | Trimble | 27 min |
| May 22, 4:47 PM EDT | Severe Thunderstorm Warning | LMK | Garrard, Madison | 35 min |
| May 22, 4:59 PM EDT | Special Weather Statement | LMK | Bourbon | 31 min |
Nearby
Severe Thunderstorm Warnings in Indiana, 2011Severe Thunderstorm Warnings in Kentucky, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.